# SDR IPXA2018022326797

- Difficulty date: February 4, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB75629
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:, 3C,  NR 1 PYLON LOWER AFT FAIRING DENTED.   REPAIRED IAW EA 011-5450-01-A7123, REV IR,  AND EO MD11-5480-67523-A.
